# SDR CA010209022

- Difficulty date: January 15, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 12,562 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 650X10
- Condition: Failed
- Location: Tire
- Part time: 10 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN A 10 DAY PERIOD, 9 OCCURRENCES OF FLAT TIRES APPEARED. UPON INVESTIGATION AND TALKING WITH OTHER OPERATORS, IT WAS DISCOVERED THAT THE TUBES WERE THE PROBLEM. ALL TUBES WERE REPLACED ON MAIN AND NOSE WHEELS. NO OTHER FLAT TIRES OCCURRED AFTER REPLACEMENT. REPLACEMENT TUBES WERE THE GOODYEAR BRAND. TIRES: 650X10 AND 600X6
